Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How To Cure Stomach Upset And Gastritis With Episodes Of A-fib?

When I have an A-Fib episode the attack is alway preceded by an upset stomach and gas. My doctor recommended Gas X but that does not seem to help. I am on coumadin, take my INR readings weekly and maintain a reading of between 2. and 3. I need something to take for my stomach, beside Gas X, something that will not interact with the coumadin. Do you have any recommendations? My doctor is Internal Medicine and I go to a Cardiologist, niether seem to be of much help.
Thu, 29 Mar 2018
Report Abuse
General Surgeon 's  Response
Hello,

As Gas-X is not helping, we recommend adding a proton pump inhibitor with antacid syrup to combat possible gastritis from coumadin. More focus must be kept on eliminating stress from the daily routine which is a major provocative agent for stomach upset in your case. Avoidance of smoking, alcohol, regular sound sleep and exercises are also vital.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Simethicone


Loading Online Doctors....
How To Cure Stomach Upset And Gastritis With Episodes Of A-fib?

Hello, As Gas-X is not helping, we recommend adding a proton pump inhibitor with antacid syrup to combat possible gastritis from coumadin. More focus must be kept on eliminating stress from the daily routine which is a major provocative agent for stomach upset in your case. Avoidance of smoking, alcohol, regular sound sleep and exercises are also vital. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel